Skip to main content

Bimatrix games have quasi-strict equilibria

This is a preview of subscription content, access via your institution.

Author information



Additional information

Received April 21, 1995 / Revised version received June 12, 1998 Published online November 24, 1998

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Norde, H. Bimatrix games have quasi-strict equilibria. Math. Program. 85, 35–49 (1999).

Download citation

  • Key words: bimatrix game – quasi-strict equilibrium
  • Mathematics Subject Classification (1991): 90D05